Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 485768, 7 pages
Research Article

A Study of -Fuzzy Subgroups

College of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 5 June 2013; Revised 1 November 2013; Accepted 8 November 2013

Academic Editor: Jose L. Gracia

Copyright © 2013 Yuying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuying Li, Xuzhu Wang, and Liqiong Yang, “A Study of -Fuzzy Subgroups,” Journal of Applied Mathematics, vol. 2013, Article ID 485768, 7 pages, 2013.